# SDR GLBA20091104J

- Difficulty date: November 4, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 25,911 hours, 37,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE A FRAME WAS FOUND BENT AT F.S. 451 BETWEEN STRINGER 6R & 7R. DAMAGE FOUND UNDER PREVIOUS REPAIR TO FUSELAGE SKIN. MAINTENANCE REPLACED THE DAMAGED FRAME AND PERFORMED THE REQUIRED II INSPECTIONS AT F.S. 451 BETWEEN STRINGERS 6R & 7R I.A.W. E.O. 09-1900-53-030. MATERIALS UTILIZED ARE LISTED ON THE ENGINEERING ORDER.
